# SDR IPXA1567429

- Difficulty date: June 7, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 23,078 hours, 15,182 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP HAS 2 DENTS 29.8" FROM OTBD BEND AND 5" FROM T/E.   REPAIRED IAW SRM 57-53-01.
